Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Severe swelling in throat, sides of neck, tongue, right side of lip, wheeze in breathing. Using Benadryl. Worried ?

FOUR TIMES IN LAST THREE WEEKS I HAVE HAD SEVERE SWEELING IN MY THROAT ,SIDES OF NECK,TONGUE& UNDER TONGUE,LIP ON RIGHT SIDE ONLY.HANDS ,PALMS ITCHING TERRIBLELY,SWELLING IN HANDS.ALSO, WHEEZING IN MY BREATHING . WENT TO EMERGY ROOM THREE TIMES.SECOND TIME DR.TOLD ME IT WAS THE LISENAPRILL .STOPPED IT BUT HAD ANOTHER SPELL AFTERWARDS .THE WHOLE EPISODE LASTS ABOUT FOUR TO SIX HOURS.HAVE BEEN USING BENADRYL .
Asked On : Tue, 12 Feb 2013
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
these are allergies aqnd once the allergen exposure it takes 3 wk to subside after withdrawing the allergen
you can see the effect of stopping lisnopril after 3 week and manage with anti allergics till then
if there is no response after the withdrawl for 3 wk you can consult the doctor to find out other allergens involved after careful history correlation and other lab teats
Answered: Sat, 24 Aug 2013
I find this answer helpful
ENT Specialist Dr. A.K. Srivastava's  Response
Hello

Thanks for writing to H.C.M.

After reading your query and co-relating the facts with your symptoms it appears as you are having episodes of allergy. the swelling on palm, neck, tongue and lips and lasting for few hours without any pain but having severe itching, all these are allergic symptoms.

here you may take anti allergic like levo cetrizine or fexofenadine may help you.

Regards.
Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor